RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 73–81 (Mi tvp686)  

On the Control of the Wienetr Process with Restricted Number of Switchigs

P. Mandl


Abstract: The paper is dealing with random processes which are obtained by switching the drift coefficient of a Wiener process from the value $\beta$ to $-\beta$ and vice-versa. Switching strategies which maximize the expected first exit time from the interval $(-1,1)$ when the expected number of switchings is fixed are examined. Local time is employed in the definition of these strategies.

Full text: PDF file (514 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 68–76

Bibliographic databases:

Received: 23.05.1966

Citation: P. Mandl, “On the Control of the Wienetr Process with Restricted Number of Switchigs”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 73–81; Theory Probab. Appl., 12:1 (1967), 68–76

Citation in format AMSBIB
\Bibitem{Man67}
\by P.~Mandl
\paper On the Control of the Wienetr Process with Restricted Number of Switchigs
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 73--81
\mathnet{http://mi.mathnet.ru/tvp686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225592}
\zmath{https://zbmath.org/?q=an:0178.19401}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 68--76
\crossref{https://doi.org/10.1137/1112007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp686
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:132
    Full text:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019